# SDR AALA201906199018

- Difficulty date: June 19, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141A824037
- Condition: Corroded
- Location: Bs 294.5-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CHORD BETWEEN BS 294.5 AND BS 360 AT S23L. REPLACED CHORD PER EA 294928 AND AARD 51-00-05-1.
